Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An oscillation theorem for characteristic initial value problems for nonlinear hyperbolic equations


Author: Norio Yoshida
Journal: Proc. Amer. Math. Soc. 76 (1979), 95-100
MSC: Primary 35B05
DOI: https://doi.org/10.1090/S0002-9939-1979-0534396-6
MathSciNet review: 534396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The nonlinear hyperbolic operator $ L[u] \equiv {u_{xy}} + c(x,y,u)$ is studied and sufficient conditions are given that all solutions of the characteristic initial value problem for $ uL[u] \leqslant 0$ are oscillatory in $ (0,\infty ) \times (0,\infty )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05

Retrieve articles in all journals with MSC: 35B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0534396-6
Keywords: Characteristic initial value problem, oscillation, nonlinear hyperbolic equations
Article copyright: © Copyright 1979 American Mathematical Society